RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 5, Pages 605–611 (Mi mz6719)  

Doctoral theses

Alternative and Jordan rings

K. A. Zhevlakov


Full text: PDF file (665 kB)

English version:
Mathematical Notes, 1968, 3:5, 384–387

Bibliographic databases:

UDC: 512.4

Citation: K. A. Zhevlakov, “Alternative and Jordan rings”, Mat. Zametki, 3:5 (1968), 605–611; Math. Notes, 3:5 (1968), 384–387

Citation in format AMSBIB
\Bibitem{Zhe68}
\by K.~A.~Zhevlakov
\paper Alternative and Jordan rings
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 5
\pages 605--611
\mathnet{http://mi.mathnet.ru/mz6719}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=225835}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 5
\pages 384--387
\crossref{https://doi.org/10.1007/BF01150994}


Linking options:
  • http://mi.mathnet.ru/eng/mz6719
  • http://mi.mathnet.ru/eng/mz/v3/i5/p605

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:170
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020